# SDR IPXA2024091850713

- Difficulty date: August 30, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UP5360710114
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T-CHORD BETWEEN STA 1180- STA 1200 L/H SIDE WITH EXFOLIATON. INSTALLED T-CHORD BETWEEN IN STA 1180- STA 1200 L/H, INSTALLED 2 EA HINGES IN STA 1140 - 1160 LH AND BTW STA 1140 - 1170 LH AND BTW STA1170 - 1180 LH INSTALLED STRAP IAW B757-200 SRM 51-40-02-0G-0.
